New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

New Member

Date Joined Aug 2009
Total Posts : 2
   Posted 9/24/2009 1:00 AM (GMT -6)   
I started using ultram over a year ago for my fibromyalgia. It’s true that it doesn’t take away all the pain but it’s a big help with chronic fatigue. So far, it’s been the only medication that helped me get through some very painful days. Although I’m already on 1 3-4 times a day dosage, I can say that it’s fairly non-addicting. I’m not sure if it’s a side effect but I just noticed that I feel a bit depressed lately. Do you think it’s related to my ultram intake? Thanks.

Veteran Member

Date Joined Apr 2008
Total Posts : 1522
   Posted 9/24/2009 1:20 AM (GMT -6)   
I've been on tramadol (ultram) now for about a year and a half for pain related to endometriosis and I find it highly addicting. I crave it even when I don't need it. If I don't take any after using it for weeks in a row, I get jumpy, nauseous, and irritable.

Have you recently increased your dosage? Ultram has a mild antidepressant effect but you could be having the opposite reaction.

Regular Member

Date Joined Sep 2009
Total Posts : 124
   Posted 9/24/2009 10:47 AM (GMT -6)   
i've been taking it for five years with no problem. i am prone to depression but it diesnt seem to be at all related to the tramadol. i've only had two mild episodes in 5 years due to other things
fibro, migraines, ibs

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, October 25, 2016 3:33 AM (GMT -6)
There are a total of 2,711,555 posts in 299,046 threads.
View Active Threads

Who's Online
This forum has 153575 registered members. Please welcome our newest member, manik molla.
153 Guest(s), 4 Registered Member(s) are currently online.  Details
rollout, jennydancingfish, Bhutan boy, testuser1234

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer